# SDR DL72S990531

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE TORQUE BOX WEB HAS .125 INCH CRACK PROTRUDING PAST.  ROUTE OUT REPAIR AT STA 1283 LOWER HOLE M/M 53-11-0 PG 832.
